Show document

A- | A+ | Print
Title:The strongly distance-balanced property of the generalized Petersen graphs
Authors:Kutnar, Klavdija (Author)
Malnič, Aleksander (Author)
Marušič, Dragan (Author)
Miklavič, Štefko (Author)
Work type:Not categorized
Tipology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Abstract:A graph ▫$X$▫ is said to be strongly distance-balanced whenever for any edge ▫$uv$▫ of ▫$X$▫ and any positive integer ▫$i$▫, the number of vertices at distance ▫$i$▫ from ▫$u$▫ and at distance ▫$i + 1$▫ from ▫$v$▫ is equal to the number of vertices at distance ▫$i + 1$▫ from ▫$u$▫ and at distance ▫$i$▫ from ▫$v$▫. It is proven that for any integers ▫$k \ge 2$▫ and ▫$n \ge k^2 + 4k + 1$▫, the generalized Petersen graph GP▫$(n, k)$▫ is not strongly distance-balanced.
Keywords:graph, strongy distance-balanced, generalized Petersen graph
Year of publishing:2009
Number of pages:str. 41-47
Numbering:Vol. 2, no. 1
COBISS_ID:1024077396 Link is opened in a new window
Categories:Document is not linked to any category.
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Secondary language

Keywords:teorija grafov, graf, krepko razdaljno uravnotežen, posplošeni Petersenov graf


Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
There are no comments!

Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica